Search the Community
3 results for tags: late
Found 3 results
Hi. I'm due to start my dose of Accutane in 2 weeks. My dose is 20mg due to my weight of 46kg and my height of 5'4. So my biggest concern is does accutane affect the reproductive system? Currently my periods are SO REGULAR. SCARILY REGULAR. Thankfully. They come on the 21st of each month. I'm scared that accutane will disrupt my cycle. Could someone please confirm if my worries are legitimate? And if the cycle messes up during accutane... will the menstrual cycle return to normal after the cours
Hello! So, I just registered and I hope this works. So, I started taking accutane on the 1st of January 2013. I'm taking 20 mg 5 days a week (Sunday-Thursday). So far, I've taken 5 pills and I'm noticing... side-effects, I guess. Yesterday, I felt pain in my joints. Today, I got chest pain... I know all these are side-effects, I read the informative leaflet. Those are not really what I'm worried out. What I'm stressing over is that my period is due on the 12th... and I usually get PMS sym
I'm a girl and I'm 15 years old. I have been on Accutane a little over a month. When I first started the medication I had just gotten off my period. Since then my period is about 8 days late. I'm not pregnant. I was just wondering if this was normal? It could not be related to the medication and maybe just the change of seasons however I was concerned.